# SDR SWAA2023030896442

- Difficulty date: January 28, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 67,166 hours, 34,728 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EGPR INTERNAL DOUBLER CRACKED AT FWD LOWER CORNER.<[01] REMOVED PAINT BY STRIPPING AT FUSELAGE SKIN R/H SIDE EGPR AREA REF B737-700 AMM 51-21-11-150-810.; LOCATED AND DRILLED NEW EGPR INTERNAL DOUBLER REF B737-700 SRM 51-40-05-0G-0.;[07] TREATED AND PRIMED DRILLED HOLES ON NEW EGPR INTERNAL DOUBLER REF B737-700 SRM 51-20-01-0G-0.;[08] VERIFIED STEPS 6 AND 7. OK TO INSTALL NEW EGPR DOUBLER.;[09] MIXED BMS 5-95 SEALANT 22:00 2/1/23. SQUEEZE OUT TIME BY 06:00 2/5/23.;[10] INSTALLED 90% OF FASTENERS AT EGPR INTERNAL DOUBLER REF B737-700 SRM 51-40-02-0G-0 AND DWG# 146A0640.;[11] COMPLETED INSTALLATION OF EGPR INTERNAL DOUBLER REF B737-700 SRM 51-40-02-0G-0 AND DWG# 146A0640.;[12] VERIFIED STEP # 10 AND 11;[13] VERIFIED STEP #9; SQUEEZE OUT TIME 100%; ALL FASTENERS INSTALLED.;[14] CORRECTION STEP 11 : COMPLETED INSTALLATION OF EGPR INTERNAL DOUBLER REF B737-700 SRM 51-40-02-0G-0 AND DWG# 141A0640 AND 141A3702.;] APPLIED TOP COAT AT FUSELAGE SKIN ON EGPR AREA REF B737-700 AMM 51-21-73-370-803.;[18] VERIFIED DRAWINGS STEP 14-15.;[19] VERIFIED 16-17.;[20] REMOVED AND REPLACED EGPR INTERNAL DOUBLER REF B737-700 SRM 51-40-02-0G-0 AND DWG# 141A0640.;[21] FINAL 20.
